# SDR SWAA2021062170542

- Difficulty date: May 9, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN FLOOR PANEL 231ZF UPPER SKIN SURFACE AFT END DELAMINATED. (18-025) ; / CLEAN DAMAGE AREAS FOR REPAIR AS PER ARM   CLEAN DAMAGE AREA FOR REPAIR AS PER SRM 53-00-50-2R-4  PARAG 3E;INSPECTED REPAIR AREA;MEASUREMENTS;OK TO REPAIR AREA;OK TO REPAIR AREA;VERIFIED CLEANEAD AREA; MEASUREMENTS UPLOAD ON TABLE;MEASUREMENTS;REPAIRED DAMAGE AREA AS MARKED ON TOP SURFACE AFT END OF MAIN CABIN FLOOR PANEL 231ZF AS PER SRM 53-00-50-2R-4 MATERIAL USED PO. 1480720 AND PO.1692653
